Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Euler characteristic and inequalities for Kleinian groups


Author: William Abikoff
Journal: Proc. Amer. Math. Soc. 97 (1986), 593-601
MSC: Primary 30F40; Secondary 57N10
MathSciNet review: 845971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of torsion-free finitely generated Kleinian groups is defined. For groups $ G$ in this class, sharp versions--with error terms--of standard inequalities are given. Also, sharp estimates are given for the number of cusps and the sum of the ranks of maximal nonconjugate cyclic parabolic subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F40, 57N10

Retrieve articles in all journals with MSC: 30F40, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845971-7
PII: S 0002-9939(1986)0845971-7
Article copyright: © Copyright 1986 American Mathematical Society